# SDR CA051123003

- Difficulty date: November 22, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 17,554 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Part number: 330A33316620
- Condition: Cracked
- Location: Tail Rotor Head
- Part time: 1,403 hours
- Component: Rotor Head, 332A33000106
- Component part number: 332A33000106
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DAILY INSPECTION, IT WAS NOTICED BLACK T/R BLADE FLAPPING HINGE HADE A LITTLE MORE RESISTANCE, (SIDE TO SIDE MOTION) THAN THE OTHER BLADES.  AFTER FURTHER INVESTIGATION IT WAS FOUND THAT THE BUSHING HAD SOME BRINELLING, WHEN THE BUSHING WAS REMOVED FOR REPLACEMENT, A CRACK WAS FOUND ALONG THE LENGTH OF THE BUSHING.  IT WAS UPON REMOVAL OF THIS BUSHING THAT IT WAS NOTICED THAT THREE OF THE NEEDLE BEARINGS WERE DAMAGED AS WELL.  ALL ASSOCIATED PARTS WERE THEN INSPECTED, WORN AND DAMAGED PARTS WERE REPLACED, VIBE CHECKS CARRIED OUT AND CHECKED SATISFACTORY.
